# SDR ASAA2024031048324

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 69,884 hours, 36,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT CORNER NEAR LAV "D" MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN LIGHT COVER REF AMM 33-51-01. OPS CHECK OF LIGHT GOOD.
